# SDR USAA20101126BB080

- Difficulty date: November 24, 2010
- Submitted: November 26, 2010
- Operation: Air carrier
- Aircraft: N250AY
- Make and model: Boeing 767201
- Aircraft serial: 23902
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - THE LEFT EXTERIOR OVERWING EMERGENCY LIGHTS L388, L389, L395, AND L642 WERE INOPERATIVE.  REPLACED EMERGENCY LIGHT POWER SUPPLY M736.
